Taiwanese Journal of Mathematics

THE EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF INDEFINITE WEIGHT SEMILINEAR ELLIPTIC PROBLEMS WITH CRITICAL SOBOLEV EXPONENT

Bongsoo Ko

Full-text: Open access

Abstract

We prove the existence of classical positive solutions for a class of indefinite weight semilinear elliptic partial defferential equations on the homogeneous Dirichlet boundary conditions and with that the growth of the perturbation is critical Soboler exponent.

Article information

Source
Taiwanese J. Math., Volume 8, Number 1 (2004), 71-83.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500558458

Digital Object Identifier
doi:10.11650/twjm/1500558458

Mathematical Reviews number (MathSciNet)
MR2058919

Zentralblatt MATH identifier
1096.35051

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations

Keywords
indefinite weight semilinearproblems positive solutions critical Soboler exponent Nehari manifold implicit function theorem Ekeland's variational principle

Citation

Ko, Bongsoo. THE EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF INDEFINITE WEIGHT SEMILINEAR ELLIPTIC PROBLEMS WITH CRITICAL SOBOLEV EXPONENT. Taiwanese J. Math. 8 (2004), no. 1, 71--83. doi:10.11650/twjm/1500558458. https://projecteuclid.org/euclid.twjm/1500558458


Export citation